# SDR AT0500038

- Difficulty date: October 16, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 8039251
- Part serial: 21240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY LIGHTS FROM 1-10 DID NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY IAW 717 MM 33-51, OPS CHECK GOOD.
